background image

HomeHealthPain ReliefAspirinAnadin Original Pain Relief Tablets 16s

Anadin Original Pain Relief Tablets 16s

Double tap to zoom in
Anadin Original Pain Relief Tablets 16s
Anadin Original Pain Relief Tablets 16s
Anadin Original Pain Relief Tablets 16s
Anadin Original Pain Relief Tablets 16s
Anadin Original Pain Relief Tablets 16s
Anadin Original Pain Relief Tablets 16s
Anadin Original Pain Relief Tablets 16s
Anadin Original Pain Relief Tablets 16s
Anadin Original Pain Relief Tablets 16s
Anadin Original has a dual action formula (aspirin & caffeine). Aspirin works to target the source of pain while caffeine helps to accelerate the pain-relieving effect, providing headache relief fast.

£1.69 each 10.56p each

0 Reviews
Check store availability

Product Information

Anadin Original has a dual action formula (aspirin & caffeine). Aspirin works to target the source of pain while caffeine helps to accelerate the pain-relieving effect, providing headache relief fast.

Features

Anadin Original has a dual action formula – aspirin and caffeine – to effectively relieve your headache.

The aspirin in Anadin Original works to target the source of pain while the caffeine helps to speed up and accelerate the pain relief effect.

For relief from: headache, toothache, feverish colds, period pains, muscular aches and pains, sore throat, migraine, rheumatic pain, fever.

Also provides relief from: joint swelling, neuralgia, feverishness, stiffness, sciatica, lumbago, fibrositis.

Contains aspirin and caffeine, for pain relief, always read the label

Warning or Restrictions

CONTAINS ASPIRIN. Do not take more medicine than the label tells you to. If you do not get better, talk to a doctor. Keep all medicines out of the sight & reach of children.

Product Specification

Aspirin 325mg, Caffeine 15mg

Height (8.5) Width (6.6) Depth (2)

Product code: 443902

Product Uses

The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Adults, the elderly and young persons aged 16 and over: Take 1 or 2 tablets with a drink of water. Repeat every 4 hours as required. Do not take more than 12 tablets in 24 hours. Do not give to children aged under 16, unless on the advice of a doctor. Please read the enclosed leaflet which provides further information about this medicine.